# SDR SIMA20220803009

- Difficulty date: August 3, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17065928001
- Condition: Corroded
- Location: Fr 87
- Component: Panel Shear-Ctl
- Component part number: 17065928001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CENTER SHEAR PANEL AT FR.87 CORRODED (LEVEL 2 CORROSION) -C/A-INSTALLED SERVICEABLE CENTER SHEAR PANEL AT FR 87 IAW EMB-175 SRM 51-40-08, SRM 51-21-01, SRM 51-42-01, SRM 51-43-03
